# SDR USAA960517

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizstab
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH INDENTEDAREA STABILIZER SKIN STATION 111.1 APPROX 12 INCHES FORWARD OF AFT SPAR.INSTALLED DOUBLER, REPAIRED PER SRM 55-10-3.  (M)
